Translator Disclaimer
December 1989 A Partial Order of Links
Kouki TANIYAMA
Tokyo J. Math. 12(2): 475-484 (December 1989). DOI: 10.3836/tjm/1270133192

Abstract

In the previous paper [5] we introduced a new partial order of knots and links, and studied about knots. In this paper we study the partial order of two-component links.

Citation

Download Citation

Kouki TANIYAMA. "A Partial Order of Links." Tokyo J. Math. 12 (2) 475 - 484, December 1989. https://doi.org/10.3836/tjm/1270133192

Information

Published: December 1989
First available in Project Euclid: 1 April 2010

zbMATH: 0698.57001
MathSciNet: MR1030506
Digital Object Identifier: 10.3836/tjm/1270133192

Rights: Copyright © 1989 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.12 • No. 2 • December 1989
Back to Top